# SDR UPS202070

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 6593155437
- Condition: Corrosion
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND L/W, O/B AILERON, AFT I/B HINGE HALF IS CORRODED.  INSTALLED REPAIR IAW MM 27-10-41.
